MAUDE Adverse Event Report: BTG ROUND LAKE VI MRI CRYOABLATION CONSOLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VI MRI CRYOABLATION CONSOLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH7000
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was insufficient ice.A visual ice mri cryoablation console was selected for a cryoablation procedure.It was reported that there were issues with getting the right size iceballs.The device seemed to be working at 50% capacity.There were no patient complications reported.
 
Event or Problem Description
It was reported that there was insufficient ice.A visual ice mri cryoablation console was selected for a cryoablation procedure.It was reported that there were issues with getting the right size iceballs.The device seemed to be working at 50% capacity.There were no patient complications reported.It was further reported that the account was using a 15 meter gas line that was connected to a wall outlet to supply gas for the procedure.During troubleshooting, it was recommended the account connect a full argon cylinder and conduct a 10 minute freeze cycle using an iceseed needle.The account performed the recommended troubleshooting and there were no further clogging or small ice ball size reported.It was determined that there was no problem with the console.The issue was with the account's use of the gas line to connect to the wall outlet instead of an argon gas tank.
 
Additional Manufacturer Narrative
B5.Updated event description or problem with additional information received from the gsms service record.

Brand Name
VI MRI CRYOABLATION CONSOLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14466260
Report Number2134265-2022-05751
Device Sequence Number14627554
Product Code GEH
UDI-Device Identifier00859019006318
UDI-Public00859019006318
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFPRCH7000
Device Catalogue NumberFPRCH7000
Device Lot NumberMRI41
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown